Alert archive / Alabama / Flash Flood Warnings in 2023

Flash Flood Warning 2, NWS Birmingham, AL

January 4, 2023St. Clair County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jan 4, 2023, 12:02 AM CST for St. Clair County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 4, 2023, 12:02 AM CST (06:02 UTC)
Expired
Jan 4, 2023, 3:00 AM CST
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County St. Clair County, AL

The radar

The Birmingham radar (KBMX), 60 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 4, 1:00 AM CSTFLASH FLOODOdenville, ALROAD COMPLETELY FLOODED AT OLD SPRINGVILLE ROAD AND HWY 411. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2023-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2023-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

250 
WGUS54 KBMX 040602
FFWBMX
ALC115-040900-
/O.NEW.KBMX.FF.W.0002.230104T0602Z-230104T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
1202 AM CST Wed Jan 4 2023

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Central St. Clair County in central Alabama...

* Until 300 AM CST.

* At 1202 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Leeds, Moody, Springville, Odenville, Margaret, Argo, Ashville, 
  Ragland, Ohatchee, Branchville, Bald Rock, Neely Henry Lake, 
  Wattsville, Chula Vista and Camp Winnataska.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3351 8645 3351 8648 3355 8648 3355 8652
      3355 8654 3356 8655 3362 8655 3362 8654
      3363 8654 3363 8653 3366 8653 3367 8653
      3390 8618 3387 8610 3382 8605

FLASH FLOOD...RADAR INDICATED

$$

25/Owen

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 3, 11:13 PM CST, 49 minutes earlier.

Area forecast discussion, Jan 3, 11:13 PM CST, 49 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1113 PM CST Tue Jan 3 2023

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE FOR TORNADOES, DAMAGING WIND, AND FLOODING...
Issued at 1058 PM CST TUE JAN 3 2023

The second round of severe thunderstorm development is entering
far western areas near the Mississippi state line. A Tornado
Watch remains in effect until 4 am for the western two thirds of
the area while a Flash Flood Watch remains in effect until noon
for the southern two thirds of the area.

The latest RAP analysis has SBCAPE values around 1000j/kg from
I-20 southward and this area of surface based instability will
slowly move west to east overnight. Mid level lapse rates are not
overly high and will tend to decrease from north to south
overnight. CAPE in the -10 to -30 C would be supportive of some
marginally severe hail and Bulk Shear values near 50kts. SRH
values are in the 250-300 range and mainly in the lowest levels.
Therefore, we will see a continued threat of tornadoes, damaging
winds, and hail much of the overnight hours. How far east these
storms hold together and how the instability evolves will
determine if a watch extension becomes necessary.

Much of the area will experience rises in Precipitable Water
values overnight, and above 1.6 inches. Large southerly transport
vectors will keep the moisture moving northward ahead of the
developing line. Many areas will receive another 1+ inches of rain
overnight. This will keep a threat of flooding especially for
areas that already received heavy rain the past 12 hours.

75

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 1116 AM CST TUE JAN 3 2023

A trough and frontal system will move through the southeast
today. Combined with a shortwave also moving through, and a mix of
mid and upper level jets...there will be plenty of lifting and
upper level divergence to support thunderstorms continuing through
Wednesday morning. Wind shear in the low levels with a strong flow
from the south will allow for moisture advect to prevail and PW
values to excel up to values around 1.3 and 1.4 which is near the
Max climatology for this time of year. MUCAPE values will be
around 2500 j/kg through the afternoon...weakening slightly to
around 2000 j/kg through the night.

Storms that have moved ahead of the front will continue over the
state through the afternoon and early evening. A few storms may
be strong to severe with rotating supercells possible. With mid
and upper level flow parallel...storms are likely to train over
the same area. Combined with the high PW values, high rainfall
rates are expected and localized flash flooding is possible.

There could be a break in the widespread activity late this
evening and overnight as most models show very scattered light
cells through this time. As the front moves into Alabama late
tonight...MUCAPE values will remain around 2000 j/kg with upper
level divergence. Storms will be possible again through the night
with enough shear for supercell and rotating thunderstorms.

This activity should move east through the early morning on
Wednesday...with weakening around sunrise. CAPE values will
decrease with less directional shear at the surface. The mid and
upper level jet will have moved east...so between 6 and 8 am...the
severe threat may finally be diminishing. The line of showers and
remaining few thunderstorms are expected to be east of Alabama
between 12 and 2 pm Wednesday morning.

Winds will be gusting now through the afternoon on Wednesday as a
tight pressure gradient as well as a mid level jet keep winds
gusting up to 30 mph. Behind the front on Wednesday...flow will
transition to out of the west northwest with drier and slightly
cooler air filtering into the state. Skies will clear behind the
line beginning Wednesday morning slowly from west to east.
Temperatures on Wednesday will be only a few degrees cooler than
today thanks to the flow behind the front mild and from the west.

24

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 338 PM CST TUE JAN 3 2023

No significant changes in model trends in the extended this
afternoon. Conditions dry out for the second half of the work
week, and trended temps upward slightly. A weakening front brings
rain chances back to the area Saturday night and Sunday.

14

Previous long-term discussion:
(Wednesday Night through Monday)
Issued at 345 AM CST TUE JAN 3 2023

By sunset Wednesday, the activity will be east of the area and we
begin to dry out. Temperatures will continue to fall through mid
morning on Thursday, before warming up a touch by the afternoon
with the increase in sunshine.

Dry weather is expected through Saturday morning, with temperatures
pretty much in the 50s on Friday and 50 to low 60s on Saturday. The
next system will begin to edge toward the area for the weekend. This
run of model solutions is a touch faster and now begins showers in
the far northwest on Saturday afternoon with the front slowly
passing into the area and then stalling out or washing out by
Monday. Look for solutions to continue to vary over the next several
days, but generally look for an increase in shower activity for the
second half of the weekend and into the first of next week with
closer to normal temperatures through the extended period.

16

&&

.AVIATION...
(00Z TAFS)
Issued at 556 PM CST TUE JAN 3 2023

First round of convection has moved through all central Alabama
TAF locations except TOI. Behind that initial main active batch of
storms there's spotty showers and even spottier thunder. Current
conditions behind the storms are largely VFR. Fairly confident
(and models are pretty insistent) that low ceilings will quickly
return, at least down to MVFR category. In fact, once conditions
go down this time, they should stay down until the 15Z-18Z time
frame on Wednesday.

In the meantime, we will continue to watch for development of the
next round of storms that should affect the area overnight.
Decided to handle this with VCTS for now, but don't be surprised
if updates are later issued (before the 06Z routine TAF issuance).

/61/

&&

.FIRE WEATHER...

A second round of wetting rains is expected overnight tonight
through Wednesday morning. Drier air moves in on Thursday and
remains through Saturday morning. Minimum RH values fall into the
38-48 percent range both Thursday and Friday afternoons. 20ft
winds will be from the west at 6-12mph through Thursday, before
winds diminish.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     61  68  41  58 /  90  50   0   0
Anniston    62  70  43  61 / 100  80   0   0
Birmingham  60  68  45  59 /  90  30   0   0
Tuscaloosa  58  69  45  61 / 100  10   0   0
Calera      60  69  45  61 /  90  30   0   0
Auburn      63  71  46  62 /  90  80   0   0
Montgomery  64  73  45  64 /  90  80   0   0
Troy        66  74  48  64 /  90  80   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 4 AM CST Wednesday for the following counties:
Autauga-Barbour-Bibb-Bullock-Chambers-Chilton-Clay-Coosa-Dallas-
Elmore-Greene-Hale-Jefferson-Lee-Lowndes-Macon-Marengo-
Montgomery-Perry-Pike-Randolph-Russell-Shelby-Sumter-Talladega-
Tallapoosa-Tuscaloosa.

&&

SHORT TERM...75
LONG TERM....14
AVIATION...02
Hazardous weather outlook, Jan 3, 4:16 AM CST, 19 hours 46 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Birmingham AL
416 AM CST Tue Jan 3 2023

ALZ011>015-017>050-041330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
416 AM CST Tue Jan 3 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are likely across Central Alabama
today through tomorrow morning. Primary threats include damaging wind
gusts, large hail, and a few tornadoes.

Locally heavy rainfall and flash flooding is possible south of
Interstate 20 this afternoon through tomorrow morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Severe weather and flash flooding potential is expected through
Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and Emergency Management will be
needed through tomorrow morning.

In the hours before

Special weather statement, Jan 3, 8:34 PM CST, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
834 PM CST Tue Jan 3 2023

ALZ048-040300-
Russell AL-
834 PM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of northeastern Russell
County through 900 PM CST...

At 834 PM CST, Doppler radar was tracking a strong thunderstorm over
Russell County Sports Complex, or 11 miles southwest of Phenix City,
moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Phenix City, Ladonia, Russell County Sports Complex, Seale, Uchee
Creek, Fort Mitchell, Ladonia Sports Complex, Fort Mitchell Activity
Center, Phenix Drag Strip and Parkmanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3230 8494 3225 8518 3238 8526 3247 8508
      3247 8506 3248 8506 3251 8500 3246 8500
      3242 8496 3241 8498 3239 8497 3238 8499
      3238 8497 3237 8499 3236 8498 3233 8501
TIME...MOT...LOC 0234Z 243DEG 49KT 3234 8513

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 3, 9:17 PM CST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Birmingham AL
917 PM CST Tue Jan 3 2023

ALZ023-024-040400-
Jefferson AL-Tuscaloosa AL-
917 PM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of east central
Tuscaloosa and southwestern Jefferson Counties through 1000 PM CST...

At 917 PM CST, Doppler radar was tracking a strong thunderstorm near
Bull City, or 14 miles northeast of Holt, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southwestern Birmingham, Bessemer, Hueytown, Fairfield, Pleasant
Grove, Midfield, Adamsville, Brighton, Lipscomb, Sylvan Springs,
Mulga, Maytown, North Johns, Splash Adventure, Bull City, Edgewater,
McDonald Chapel, Concord, Minor and Dolomite.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3327 8735 3337 8739 3361 8703 3353 8693
      3339 8688
TIME...MOT...LOC 0317Z 237DEG 31KT 3335 8728

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40/Sizemore
Special weather statement, Jan 3, 10:35 PM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1035 PM CST Tue Jan 3 2023

ALZ011>015-040500-
Fayette AL-Walker AL-Winston AL-Marion AL-Lamar AL-
1035 PM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of northwestern Walker,
southeastern Marion, southwestern Winston, northwestern Fayette and
east central Lamar Counties through 1100 PM CST...

At 1035 PM CST, Doppler radar was tracking a strong thunderstorm near
Bluff, or near Winfield, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Winfield, Lynn, Guin, Brilliant, Glen Allen, Nauvoo, Gu-
Win, Eldridge, Ashbank, Lake Buttahatchee, Bluff, Twin, Natural
Bridge, Tucker, Bazemore, Wayside, Texas and Piney Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

A Tornado Watch remains in effect until 400 AM CST for central,
northwestern and west central Alabama.

&&

LAT...LON 3376 8793 3384 8803 3418 8775 3414 8754
      3398 8745
TIME...MOT...LOC 0435Z 227DEG 45KT 3387 8788

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

40/Sizemore
Special weather statement, Jan 3, 11:21 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1121 PM CST Tue Jan 3 2023

ALZ011-013-015-040600-
Fayette AL-Walker AL-Marion AL-
1121 PM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of northwestern Walker,
southeastern Marion and Fayette Counties through MIDNIGHT CST...

At 1120 PM CST, Doppler radar was tracking a strong thunderstorm near
Belk, or near Fayette, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Winfield, Fayette, Carbon Hill, Berry, Glen Allen, Kansas, Belk,
Eldridge, Bankston, Bluff, Bazemore, Wayside, Richard Arthur Field,
West Corona, Fayette County Public Lake, Bevill State College
Fayette, Hubbertville, Fowlers Crossroads, Texas and Corona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for central,
northwestern and west central Alabama.

&&

LAT...LON 3385 8795 3400 8765 3400 8761 3389 8748
      3370 8747 3359 8795
TIME...MOT...LOC 0520Z 245DEG 37KT 3372 8793

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

40/Sizemore
Special weather statement, Jan 3, 11:29 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1129 PM CST Tue Jan 3 2023

ALZ033-040-040615-
Dallas AL-Perry AL-
1129 PM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of southeastern Perry
and central Dallas Counties through 1215 AM CST...

At 1129 PM CST, Doppler radar was tracking a strong thunderstorm near
Bogue Chitto, or 13 miles southeast of Uniontown, moving northeast at
45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Selma, Valley Grande, Selmont-West Selmont, Orrville, Bogue Chitto,
Memorial Stadium, Marion Junction, Dallas County Horse Arena, Potter
Station, Skyharbor Airport, Radford, Safford, Summerfield, Hazen,
Suttle, Edmund Pettus Bridge, Selma University and Barrett Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for south central
and central Alabama.

&&

LAT...LON 3223 8735 3232 8745 3265 8717 3258 8698
      3242 8686
TIME...MOT...LOC 0529Z 228DEG 38KT 3231 8734

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

40/Sizemore
Special weather statement, Jan 4, 12:00 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1200 AM CST Wed Jan 4 2023

ALZ013>015-040645-
Fayette AL-Walker AL-Winston AL-
1200 AM CST Wed Jan 4 2023

...A strong thunderstorm will impact portions of northern Walker,
southeastern Winston and northeastern Fayette Counties through 1245
AM CST...

At 1200 AM CST, Doppler radar was tracking a strong thunderstorm near
Carbon Hill, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jasper, Carbon Hill, Arley, Sipsey, Kansas, Nauvoo, Eldridge, Curry,
Camp McDowell, Smith Dam, Smith Lake, Poplar Springs, Helicon, Falls
City, Lynns Park, Mill Branch, Maple Branch, Little Dismal Creek,
Yellow Creek and Coon Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 400 AM CST for central,
northwestern and west central Alabama.

&&

LAT...LON 3399 8711 3399 8715 3396 8713 3396 8711
      3392 8709 3391 8708 3390 8710 3389 8709
      3389 8701 3387 8700 3385 8696 3369 8766
      3391 8765 3416 8711
TIME...MOT...LOC 0600Z 248DEG 41KT 3387 8745

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

40/Sizemore

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 6:12 PM CSTSpecial Weather StatementBMXRussell33 min
Jan 3, 6:40 PM CSTAreal Flood AdvisoryBMXBibb, Chilton, Shelby, Talladega3 hr
Jan 3, 6:43 PM CSTAreal Flood AdvisoryBMXBullock, Macon, Montgomery3 hr
Jan 3, 6:52 PM CSTSpecial Weather StatementBMXBullock38 min
Jan 3, 7:20 PM CSTSpecial Weather StatementBMXGreene70 min
Jan 3, 7:28 PM CSTSpecial Weather StatementBMXBullock32 min
Jan 3, 7:29 PM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter39 min
Jan 3, 8:03 PM CSTSpecial Weather StatementBMXRussell27 min
Jan 3, 8:22 PM CSTSpecial Weather StatementBMXBibb, Tuscaloosa53 min
Jan 3, 8:34 PM CSTSpecial Weather StatementBMXRussell26 min
Jan 3, 9:17 PM CSTSpecial Weather StatementBMXJefferson43 min
Jan 3, 9:38 PM CSTAreal Flood AdvisoryBMXBibb, Jefferson, Shelby4 hr
Jan 3, 10:35 PM CSTSpecial Weather StatementBMXMarion25 min
Jan 3, 10:44 PM CSTSevere Thunderstorm WarningBMXLamar, Pickens46 min
Jan 3, 11:21 PM CSTSpecial Weather StatementBMXFayette39 min
Jan 3, 11:25 PM CSTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Pickens3 hr
Jan 3, 11:29 PM CSTSpecial Weather StatementBMXDallas46 min
Jan 3, 11:32 PM CSTFlash Flood WarningBMXJefferson, Shelby3 hr
Jan 3, 11:50 PM CSTSevere Thunderstorm WarningBMXDallas, Perry40 min
Jan 4, 12:00 AM CSTSpecial Weather StatementBMXWalker45 min
Jan 4, 12:09 AM CSTSpecial Weather StatementBMXCherokee51 min
Jan 4, 12:15 AM CSTSpecial Weather StatementBMXChilton45 min
Jan 4, 1:14 AM CSTFlash Flood WarningBMXCalhoun, Cherokee, Etowah4 hr
Jan 4, 1:17 AM CSTSpecial Weather StatementBMXSt. Clair, Shelby43 min
Jan 4, 1:18 AM CSTSpecial Weather StatementBMXPerry42 min
Jan 4, 1:36 AM CSTSpecial Weather StatementBMXTalladega39 min
Jan 4, 1:38 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Perry67 min
Jan 4, 1:41 AM CSTAreal Flood AdvisoryBMXAutauga, Bibb, Chilton, Coosa, Dallas, Perry3 hr
Jan 4, 1:41 AM CSTSevere Thunderstorm WarningBMXDallas36 min
Jan 4, 2:08 AM CSTSpecial Weather StatementBMXLowndes37 min
Jan 4, 2:20 AM CSTSpecial Weather StatementBMXCoosa40 min
Jan 4, 2:31 AM CSTSevere Thunderstorm WarningBMXAutauga, Coosa, Elmore, Lowndes, Montgomery59 min
Jan 4, 2:53 AM CSTSevere Thunderstorm WarningBMXTallapoosa52 min
Jan 4, 2:54 AM CSTAreal Flood AdvisoryBMXElmore, Lowndes, Montgomery3 hr
Jan 4, 3:06 AM CSTTornado WarningBMXTallapoosa24 min
Jan 4, 3:14 AM CSTTornado WarningBMXElmore, Macon, Montgomery, Tallapoosa44 min
Jan 4, 3:19 AM CSTSevere Thunderstorm WarningBMXChambers, Clay, Randolph41 min
Jan 4, 3:57 AM CSTSevere Thunderstorm WarningBMXLee, Macon, Russell63 min
Jan 4, 3:58 AM CSTAreal Flood AdvisoryBMXBullock, Lee, Macon, Montgomery, Pike3 hr
Jan 4, 4:15 AM CSTTornado WarningBMXLee, Russell28 min
Jan 4, 4:57 AM CSTSpecial Weather StatementBMXBarbour, Russell63 min
Jan 4, 5:15 AM CSTAreal Flood AdvisoryBMXJefferson, Shelby6 hr
Jan 4, 8:56 AM CSTAreal Flood AdvisoryBMXChilton3 hr

Nearby

Flash Flood Warnings in Alabama, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.